Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I am anxiety, What is the problem ?

Dear doctor i am in 28 year old lady my name as swetha . 4 months before one day i am feel my heart beated with speedly and i am suffering in other worries with my leg is very tired . So i am consult a doctor in near and said to me my bp is higher. I am consult a special doctor next day and take ECG but there is no problem in ECG. in some days later my bp is not get low. So the doctor said i am in tensioned women . so doctor give me tension tablet. take this tablet i am get very well . soon iam stop the tablet. One day i am suffered with worries that have nothing to say that. So doctor give me injection for balance ear problems. the next day morning i have no idea of my mind and i am walking with my mind. It is a experience of a lot of wories. i cannot sit and lay in bed totaly un balance mind . So i am consult a psychartist and give me its pills. In this time i am not get mences. So i am consult a doctor and get Norethisterone tablet. urenery infection is tortued me in many month. so the doctor suggest please check your kidney. doctor i am take the bp pills daily and tension pills also please tell me what is my problem
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hello Swetha,

I agree with the title of your question - the problem does seem to be due to your anxiety, or 'tension' as another doctor put it. It is clear that you have been worrying a lot, and the rapid beating of the heart and increased BP could be related to anxiety itself.

There are three points that are important here -

1. You felt better after the doctor gave you medicines for tension. What was the name of the medicine? Why did you stop taking it?

2. What exactly were the 'balance ear problems' for which the doctor gave you an injection?

3. Is it correct that your menses stopped after you began treatment from the psychiatrist? I find this a bit surprising because medicines used to treat anxiety do not affect menses, but some other medicines do. What medicines were you prescribed?

In my opinion, you do not seem to have any serious problem. Please provide more details so I can try to help further.

Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor